Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


EFAVIRENZ HACE MUCHO TIEMPO
Jan 30, 2010

Le escribo para plantearle la duda de que si el tomar Efavirenz durante muchos años puede ser peligroso para el sistema nervioso.Empecé hace más de 5 años con sustiva y ahora sigo con Atripla.De salud estoy muy bien.Gracias

Response from Dr. Natterstad

Buenos días,

Aunque se asocia efavirenz (Sustiva, Stocrin) muy comúnmente a los efectos secundarios del sistema nervioso central (pesadillas, insomnio, problemas con la concentración, etc.), no hay evidencia que perjudica este misma sistema. Es un asunto de tolerancia y no uno de riesgo de daño permanente. Si te sientes bien y si tu carga viral es indetectable, sigue tomándolo. Te sirve bien.

Mucha suerte y un fuerte abrazo.

Dr. Steve


Previous
Cuando es necesario hacer un examen de genotipo o fenotipo?
Next
Profilaxis post exposiciĆ³n

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement